Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

Get information from qualified health professionals on the COVID-19 Coronavirus.
  • Q&A with Australian Health Practitioners

    Do I have eczema or reaction from my medications?

    Related Topics
    I have a rash on my buttocks, on my and in my pelvis area, my underarms and thighs I am not sure if it is eczema or reacton from my medicatons I am taking. I recently saw a gp who didn't look at the rash and just told me to use cortisone cream but it is not clearing what do you recommend I use or who should I see about it.
  • Find a professional to answer your question

  • The role of the Eczema Association of Australasia Inc (EAA) is to be a supportive body for eczema sufferers and carers, to increase public awareness … View Profile

    Your rash could be both - sometimes people develop a reaction to their medication which causes eczema especially if they have recently started some new medication. 
    The cortisone cream should clear it up but you may have to change some other products you use as well - soap free wash, sensitive skin shampoo and also apply some hypoallergenic moisturiser.
    It would be best to visit your GP again and go through your list of medications to see if they are reacting and causing the problem or to get a slightly stronger cortisone cream in order to clear the rash up.

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Contributor

Empowering Australians to make better health choices